Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

My experience of Elleste Duet 1mg so far.....

(3 Posts)
allotmenteer Thu 02-May-13 08:07:22

I started on this at the beginning of March and have been keeping a sort of diary of symptoms because also have very underactive thyroid ... so what with menopausal symptoms too was feeling completely rubbish. Don't know if this is how everybody feels but, although having a few side effects, definitely feel better and can cope with things.

5th March (1st white pill): sweats during day and at night - didn't feel any different.
6th March: felt very sick in the morning after breakfast. Same number and intensity of sweats during day and a prickly heat feeling during evening. Still felt tired etc as normal.
7th March: felt very sick in the morning. Fewer/lower sweats during day. Only woke up a couple of times during night sweating and felt that was sleeping better.
8th March: Generally feeling very OK - couple of light sweats during day and night. Did wake up with sweat but definitely slept better. Am feeling dizzy when changing level of head - bending down/standing up from sitting down. Do have cold at mo - wonder whether that is problem.
28th March: Generally feeling very well. Nearly at end of first course. Green pills have brought on mood swings to a great extent. Feel very depressed on them. Blaming everybody and everything for all ills!! Only sporadic sweats but cvan cope with them - not anywhere near as severe as previously. Feel have more energy even though in bad mood! Still feeling dizzy - not sick but if bend head/lie down/change direction then get spinning sensation. Could this be linked to HRT - will need to keep monitoring.
31st March: Penultimate green pill. Started 'period' Nothing much - no 'period' pains. Vilest mood swings tho' But.... still have more energy so on the whole happy as long as everyone keeps out of my way!!! Still getting dizzy spells tho' Still only when change direction or head position and can cope with this at the moment.
1st April: last of 1st cycle of green pills.
13th April: have two more of 2nd lot of while pills to take. Feeling so, so much better. Only slightly cranky - only couple of night sweats during last few days but not waking up with them during middle of night. First 'period' was actually quite heavy and lasted until 8th April. Mood swings settled down. Still slightly dizzy feelings on changing level of head - will keep monitoring this.
18th April: 1st day of 2nd cycle of green pills. Still feeling better - sleeping well but.... have also started to feel tired - not lack of sleep tired but bone-achey tired which feels thyroid related. Do feel better than did three months ago!!!
23rd April: middle of green pills (2nd round) definitely feeling thyroid related tired as is exhaustion (even tho' feeling better generally if that makes sense) weight not going up but feeling that although following diet religiously there should be weight loss. Need to get thyroid function checked out at end of June. Still dizziness when lie down first of all and turn over sometimes.
28th April: Still on green pills. Oh my goodness - I am so very, very crabby. Almost murderous in fact. Poor OH has really been getting it in the neck (luckily no weapons to hand!!!!!)
29th April: Foul, foul, foul mood. No hot sweats but so very very cross and miserable and depressed. Last day of green pills. No 'period' yet.
30th April: 1st day of 3rd cycle of white pills. Took first thing - don't know if its psychological but.... definitely felt better by early afternoon. Can't believe the change and nor can OH. Still get slightly dizzy when lying down but as everything else is so much better. Definitely need to monitor mood swings when on green pills and perhaps go into isolation!
Still no 'period'.
1st May: started period late evening - mood good - feeling tired but not due to lack of sleep.

Am intending to keep noting moods and dizziness etc as think this will help GP when reviewing at end of June. From what have read it may be that need to change to different brand as the green pills turn me into mad, bad woman!

Lynnth Thu 02-May-13 11:23:31

I started on Elleste duet 1mg last month after having my ovaries and tubes removed. Now on second pack. Got to the third week of tablets and felt like someone had completely stolen my personality and given me an evil one. Crying all the time at the most insignificant of things. Took about two weeks to pass. Now at end of first week second pack and hoping this won't happen again. Hot sweats have eased off just the occasional one and sleeping much better. Not waking every hour to on/off duvet. Did experience nausea and having light bleeding after not having had any for 8 months. Put my woolly brain over last year or so down to getting old. I'm 49. Have noticed in the last week or so that I feel boggy and my ankles have been swelling any one else had this ? However having said that am feeling better and have a bit more motivation.

VenusRising Wed 15-May-13 22:31:09

Allomenteer, sounds like you may need another progesterone formulation.

Did you ever take the pill? Which progesterone could you take?
I'd go back to your Doctor.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now